1 doctor weighed in:

Is dizziness and faint feeling normal for taking amoxicillin ?

1 doctor weighed in
Dr. Stuart Winkler
Internal Medicine - Nephrology & Dialysis

In brief: Amoxacilin

That is not a normal reaction to amoxicillin.
The fact that you do not have any skin rash or shortness of breath makes it unlikely that it is a drug reaction. However I would stop the amoxicillin and if the symptoms persist go to the ER.

In brief: Amoxacilin

That is not a normal reaction to amoxicillin.
The fact that you do not have any skin rash or shortness of breath makes it unlikely that it is a drug reaction. However I would stop the amoxicillin and if the symptoms persist go to the ER.
Dr. Stuart Winkler
Dr. Stuart Winkler
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors